Nonlinear H∞ almost disturbance decoupling

Share/Save/Bookmark

Marino, R. and Respondek, W. and Schaft, A.J. van der and Tomei, P. (1994) Nonlinear H∞ almost disturbance decoupling. Systems & Control Letters, 23 (3). pp. 159-168. ISSN 0167-6911

open access
[img]
Preview
PDF
439kB
Abstract:The L2-gain almost disturbance decoupling problem for SISO nonlinear systems is formulated. Sufficient conditions are identified for the existence of a parametrized state feedback controller such that the L2-gain from disturbances to output can be made arbitrarily small by increasing its gain. The controller is explicity constructed using a Lyapunov-based recursive scheme. Sufficient conditions for the solvability of the H∞ almost disturbance decoupling problem and the explicit construction of teh controller are given for a more restrictive class of nonlinear systems.
Item Type:Article
Copyright:© 1994 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/30231
Official URL:http://dx.doi.org/10.1016/0167-6911(94)90001-9
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140871